# SDR SWAA2022120975179

- Difficulty date: November 23, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB, HSS 129.50; THIRD VERTICAL STIFFENER IS CRACKED.   FABRICATED ANGLE,  FILLER, 2 SHIMS, LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 55-10-09-2R-5, REPAIR 5.  APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS IAW SRM 55-10-09-2R-5, REPAIR 5.  INSTALLED ALL REPAIR PARTS AND APPLIED A FILLET SEAL AND CIC TO THE REPAIR AREA IAW SRM 55-10-09-2R-5 REPAIR 5.
